# SDR NOCA10106

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM18
- Part serial: 8539
- Condition: Malfunctioned
- Location: Safty Equipment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE WOULD STAY QUED.  REPLACED MEGAPHONE.
